Global Journal of Mathematics and Mathematical Sciences (GJMMS)


Volume 3, Number 2  (2013)






On the Transcendental Equation with Five Unknowns

pp. 63-66

Authors: M.A. Gopalan, G. Sumathi and S. Vidhyalakshmi


Analytical Expressions of Concentration of Free Bacteria and Free Phages

pp. 67-77

Authors: C. Thangapandi, O. M. Kirthiga and L. Rajendran


The Valuation Derived From Matrixe Simple Valuation
pp. 79-83
Authors: M. H. Hosseini and A. Allahyari


On the Existence of Φ-RICCI Recurrent Kenmotsu Manifolds
pp. 85-92
Authors:  Subir Kr. Dey and K.K. Baishya






















 All rights are reserved with Research India Publications                             Home  Journals  Contact